# SDR FDEA201706051568

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 78,286 hours, 18,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: Slide Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN A CHECK, FOUND THE R1 DOOR SLIDE REMOTE PRESSURE PRESS TO TEST INDICATOR LIGHT DOES NOT EXTINGUISH.   TROUBLESHOT SLIDE, PRESSURE VERIFIED ADEQUATE.  REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-61-15-4. CHECKED OK.
